|Online since 2002|
About PhentermineUse this discussion forum to share your experience with Phentermine side effects. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.
How long do side effects last?
Hi im taking this pill and I wanted to know how long does the side affects last?
AskDocWeb: It can take several days for your body to adjust to Phentermine and the initial side effects may subside during that time. Unfortunately some side effects may persist until the medication is discontinued. Any side effects that become a concern should be discussed with your doctor.
When to take Phentermine
When would be the recommended time to take phentermine in relation to food? My dr said to just take it at 10am every day, but the bottle says 2 hours after breakfast. Is it best on an empty stomach? I'd prefer to routinely take it immediatly after waking, before breakfast, but would that be bad? Do I have to wait a certain amount of time after taking it, to be able to eat? Does it even matter? Thanks.
AskDocWeb: The time that you take it in relation to your first meal of the day does matter. In order to get the optimum weight loss effect, most experts recommend taking the pill two hours after breakfast.
While on Phentermine I lost weight and was great until I ended up with a large bald spot at the top of my head and it's been taking forever to grow back even though I'm currently off Phentermine. I also gained my weight back so I'm sad to report I'm back fat with a bald spot now. I went from one problem to two.
AskDocWeb: Hi Vanessa, welcome. Thanks for letting others know about the hair loss side effect. Gaining weight back after discontinuing any weight loss drug is common. You really do have to change your eating habits and activity level in order to keep the weight off. Just using the pills alone was never intended to be a permanent solution to weight management.
Getting use to the pill
I started taking phen. about a week ago and felt alot of side effect the first day then the next day i only had dry mouth but felt it was working by decreasing my appetite, come sunday i decided not to take it because i woke up late and by the end of the day i felt very bloated and constipated. Now im starting my 2nd week on phen. and feel no side effects is it normal for my body to get use to the pill and is it ok to skip a day from taking phen.?
AskDocWeb: Yes, it is normal for your body to adjust to this medication. Over time, your body adjusts so well that the pill will lose effectiveness. This is one of the reasons why it is prescribed only for short-term use.
Please talk to your doctor about skipping a day and how often you might be able to do that. He or she may or may not allow that for your particular situation.
Report - 103 - 104 - 105 - Page 106 - 107 - 108 - 109 - Last Page 139
If you find this page useful share it with others. If you have used Phentermine, use the form below to add your review of Phentermine, feedback or suggestions that may help others. Please note that all addresses are held confidential.
Thanks for stopping by!
This consumer advocate website is protected by copyright © 2008-2013 Askdocweb, Inc. All Rights Reserved. This is a layman's report on Phentermine and is not intended to replace discussions with a health care provider. Do not use the information on this forum as a substitute for your doctor's advice. Always consult your doctor before taking any drug and follow your doctor's directions. Source material: Food and Drug Administration, Medline, Physician's Desk Reference, and the largest community of people in the world, those who are concerned about healthcare.